# SDR A6WA201644256

- Difficulty date: August 20, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 30,387 hours, 29,239 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AT BRAKE RELEASE, ACFT PULLED TO THE LT REQUIRED FULL RT RUDDER BOTH ENGINES SPOOLED UP AT THE SAME RATE.  TILLER CENTERED NO PULLING DURING TAXI.  ABORTED T/O.  WITH PARK BRAKE SET AND ENGINE POWER AT 85 PERCENT, N2 RELEASED THE BRAKE AND THE AC TRACKS STRAIGHT AND DID NOT PULL EITHER SIDE FOR EA OF 4 ATTEMPTS.  VERIFIED NLG AND MLG TIRE PRESSURE LEVELS REF AWAC SUP 07-019J.
